CSN Login
Members Online: 6

You are here

Skin breaking out

Vicki K
Posts: 14
Joined: Apr 2013

My husband had his last radiation treatment on Wed.  There seems to be a new added feature to the tender areas, where he is getting pimples and some are large and under the skin, (but small head on them).

Just wondering if anyone else had this happen, they are in the front as well on the rear.

mp327's picture
mp327
Posts: 3638
Joined: Jan 2010

I don't remember experiencing this.  I would suggest bringing this to the attention of his doctor.  I hope otherwise he is doing okay and feeling better with each day that passes.

Vicki K
Posts: 14
Joined: Apr 2013

His back had started to break out the last couple of days in treatment, as well as a large pimple on his stomach.  The doctor looked at them, and told him to take Benedryl. 

Well, the breakout areas are now not only on his back, but his rear and the front.  

Thinking I better call the Dr. today.

mp327's picture
mp327
Posts: 3638
Joined: Jan 2010

I'm glad you're calling the doctor, especially with the weekend coming up.  I hope they can give your husband something to clear this up.

mxperry220
Posts: 440
Joined: Mar 2011

It might be shingles.  I am sure his doctor will be able to diagnose and treat them.   I did not have this issue during my treatments.

Mike

Vicki K
Posts: 14
Joined: Apr 2013

That's what the Dr was afraid of, and wanted to see him.

She isn't quite sure what it is, but, it's like acne.  So she prescribed an anitbiotic and hopefully it won't get much worse.

Poor guy, if it isn't one thing it's another!